Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MichaelCH

Please say anything nice to me...

Recommended Posts

Hi

I just need to hear something positive...I'm suffering only from mild-moderate acne at the moment, but because of my low dose accutane treatment (which will end in 70 days...). But I'm so tired of everything..of waking up every morning hoping no new pimple has appeared, moisterizing all the time, and the worst at the moment: my huge red corners of the mouth...(probably because of accutane)...I feel ugly enough and this all just takes the last rest of self esteem I have. I'm 25 and I'm just devastated..I finally want to lead a normal life, enjoy summer, have a girlfriend again and maybe one day a family. But if it continues as it is now, all this will never happen, as it has been for the last 10 years. It just has gotten worse.

I've hidden at home for 2 days now, called off drinking with a friend yesterday, a barbecue with my class today and I wanted to go to gym, which I will skip as well. I just need to hear something positive or nice, because I cannot talk to anyone anymore :-(

Share this post


Link to post
Share on other sites

Please do not worry! Accutane will make your skin beautiful, like everyone says.. and the redness will go away.. I am a notorious hermit when my face becomes bad, so i understand.. Please keep your head up! I see you on here always saying good and helpful things to people. Mine might not be as helpful, but it is meant to encourage! Feel better! :comfort:

Share this post


Link to post
Share on other sites

The best thing I can tell you right now is that You are not alone.

We are all here for the same reasons. At one time or another, most likely many of us today are also hiding away at home feeling hideous and disfigured. Canceling plans with friends and family out of embarrassment and doubting our future happiness.

I know things seems bleak now but you are doing something about it. You're on Acutane which is like the #1 acne medication of choice. You have waged war and are currently doing battle against the enemy. So while you may feel poorly about sitting home alone obsessing over your skin, know that you are doing everything you can to kick it's ass.

So what if you have to hang at home for a while until it starts working. Take the opportunity to do some things around the house you have been putting off.

  • Embark on painting or home redecorating project
  • Reading books you've been wanting to read
  • Renting some really good DVD's
  • Writing your thoughts in a Journal or start a free anonymous blog at blogger.com
  • Make a list of all the awesome things you are going to when you're clear
  • Get in touch with your spirituality whether it is praying, meditating, or just taking a walk in nature.

Last but not least know that this is only temporary. This too shall pass. Because of your acne you will likely emerge from this a better, more patient, empathetic, caring person. That is a gift.

Green

Share this post


Link to post
Share on other sites

Thank you both for your nice words and comments...this already helped a bit :-) I even took the courage and went to the gym...if I'm listening to music it's easier, then I'm just like in my "own world" and don't care much about the people around me.

But u see...I'm afraid because of accutane! I've been on it for 300 days, just 70 days to go. And I'm still having problems! It was just a low dose treatment (my 3rd) and I'm very very much afraid of the day one when I stop this. Especially since I have to move (because of education) and during the following 6 months I have to go out every day and be around my class...I don't have any choice! I'm really really afraid of these 6 months...

But I try to think positive..and I try to sleep enough which I've didnt for a long time...I'm sleeping now always 7-9 hours...my skin isn't (yet) affected I guess..but my mood has kind of improved...I'm still depressed alot but not that extreme I guess..

Share this post


Link to post
Share on other sites

You might try posting your concerns in the Acutane forum. There are lots of folks there of college age on Actutane with the same struggles as you. Perhaps they could give you more specialized advice :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×